# SDR ABXA020184

- Difficulty date: August 2, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 41,128 hours, 42,403 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: 591013060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED ON RIGHT SIDE OF VENTRAL DOORWAY APPROXIMATELY 36" UP FROM FLOOR. REPAIRED AREA IAW DC-9 SRM 53-05.
